# SDR CHQA000431

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N844
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 889 hours, 811 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMBOUT OF TLH THE AIRCRAFT PRESENTED WITH A PITCH UP ATTITUDE.  NOSE DOWN TRIM WAS APPLIED AND RECEIVED A TRIPLE CHIME, MASTER WARNING, AND EICAS MESSAGES INDICATING FAILURES OF MAIN AND STANDBY PITCH TRIM SYSTEMS.  TRIM WAS AT +4° AT TIME OF FAILURE.  FOLLOWED QRH AND TURNED OF MAIN AND STANDBY PITCH TRIM SYSTEMS.  CONTINUED FLIGHT TO MCO, DECLARED EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED AND RESET THE PITCH TRIM SYSTEM PER FIM 27-43-00 AND OPS CHECKED GOOD.
